# SDR WTAA950095

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MRY - CREW REPORTED CABIN EMERGENCY LIGHTING PARTIALLY INOPERATIVE.  DEFERRED CABIN EMERGENCY LIGHTING SYSTEM PER MEL 33-50-1.  AIRCRAFT RESTRICTED TO DAY OPERATION ONLY. MAINTENANCE SUBSEQUENTLY REPLACED CENTER CABIN EMERGENCY LIGHT BATTERY PACK.  CABIN EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
